Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 127, NWS St. Louis, MO

April 22, 2011Bond County, Fayette County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 22, 2011, 12:21 PM CDT for Bond County, Fayette County, Illinois. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2011, 12:21 PM CDT (17:21 UTC)
Expired
Apr 22, 2011, 1:00 PM CDT
In force
39 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bond County, IL, Fayette County, IL

The radar

The Lincoln radar (KILX), 136 km from the middle of the area, began a volume at 17:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 12:25 PM CDTHAIL 0.5Wrights Corner, IL
Apr 22, 12:28 PM CDTHAIL 0.25Vandalia, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 5.4 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 585 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
845 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
585 m²/s²
0-3 km storm-relative helicity
683 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

068 
WUUS53 KLSX 221721
SVRLSX
ILC005-051-221800-
/O.NEW.KLSX.SV.W.0127.110422T1721Z-110422T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1221 PM CDT FRI APR 22 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BOND COUNTY IN SOUTH CENTRAL ILLINOIS...
  FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS...

* UNTIL 100 PM CDT

* AT 1217 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MULBERRY GROVE...OR NEAR GREENVILLE...AND MOVING EAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  VANDALIA...SHOBONIER...RAMSEY...BROWNSTOWN...ST. ELMO...WRIGHTS
  CORNER...PITTSBURG...HAGERSTOWN...SHAFTER...BAYLE CITY...ST.
  PAUL...AVENA...ST. PETER...LOOGOOTEE...ST. JAMES AND LA CLEDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3884 8870 3883 8884 3883 8914 3880 8914
      3878 8936 3902 8937 3903 8935 3903 8926
      3908 8926 3922 8902 3922 8881 3892 8881
      3892 8870
TIME...MOT...LOC 1720Z 254DEG 52KT 3892 8927
WIND...HAIL 60MPH 1.00IN

$$

BRITT
2 follow-up statements
767 
WWUS53 KLSX 221732
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1232 PM CDT FRI APR 22 2011

ILC005-221742-
/O.CAN.KLSX.SV.W.0127.000000T0000Z-110422T1800Z/
BOND IL-
1232 PM CDT FRI APR 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BOND COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3884 8870 3883 8884 3883 8914 3896 8916
      3912 8909 3922 8881 3892 8881 3892 8870
TIME...MOT...LOC 1732Z 258DEG 53KT 3897 8901

$$

ILC051-221800-
/O.CON.KLSX.SV.W.0127.000000T0000Z-110422T1800Z/
FAYETTE IL-
1232 PM CDT FRI APR 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FAYETTE COUNTY
UNTIL 100 PM CDT...

AT 1229 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
VANDALIA...MOVING EAST AT 60 MPH.

LOCATIONS IMPACTED INCLUDE...
  BROWNSTOWN...ST. ELMO...WRIGHTS CORNER...ST. PAUL...AVENA...ST.
  PETER...LOOGOOTEE...ST. JAMES AND LA CLEDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

&&

LAT...LON 3884 8870 3883 8884 3883 8914 3896 8916
      3912 8909 3922 8881 3892 8881 3892 8870
TIME...MOT...LOC 1732Z 258DEG 53KT 3897 8901
WIND...HAIL 60MPH 1.00IN

$$

BRITT
026 
WWUS53 KLSX 221755
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1255 PM CDT FRI APR 22 2011

ILC051-221806-
/O.EXP.KLSX.SV.W.0127.000000T0000Z-110422T1800Z/
FAYETTE IL-
1255 PM CDT FRI APR 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR FAYETTE COUNTY HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3884 8870 3883 8884 3883 8914 3896 8916
      3912 8909 3922 8881 3892 8881 3892 8870
TIME...MOT...LOC 1756Z 258DEG 53KT 3904 8856

$$

BRITT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 6:56 AM CDT, 5 hours 25 minutes earlier.

Area forecast discussion, Apr 22, 6:56 AM CDT, 5 hours 25 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
656 AM CDT FRI APR 22 2011

.DISCUSSION...
/211 AM CDT FRI APR 22 2011/

IT'S ABOUT TO GET BUSY AGAIN.

ELEVATED CONVECTION CONTINUES TO INITIATE ON THE NOSE OF A STOUT LOW
LEVEL JET TO OUR SOUTHWEST. THIS ACTIVITY WILL CONTINUE TO BLOSSOM
AS BAND OF INTENSE MOISTURE CONVERGENCE TRANSLATES ACROSS THE CWA.
INSTABILITY CONTINUES TO INCREASE ACROSS THE AREA...AND A FEW CELLS
HAVE ALREADY SPIKED SOME LITTLE HAIL CORES. STORMS SHOULD CONTINUE
TO INTENSIFY INTO THE PREDAWN HOURS...WITH LARGE HAIL BECOMING MORE
LIKELY. LATEST HRRR HINTS THAT THIS ELEVATED CONVECTION MAY TRY TO
ORGANIZE INTO A LINEAR COMPLEX OF STORMS ACROSS EAST CENTRAL
MISSOURI...PERHAPS BECOMING SURFACED BASED LATER THIS MORNING AND
INTO THE AFTERNOON AS THE WARM FRONT JUMPS NORTH.

THEN THE QUESTION IS IF THE ATMOSPHERE CAN RECOVER BEFORE THE COLD
FRONT ARRIVES. LATEST MESOSCALE MODEL RUNS FROM 00Z DEPICT ENOUGH
INSTABILITY DEVELOPS FOR ANOTHER ROUND OF SEVERE CONVECTION THIS
AFTERNOON AND EVENING. THIS IS ALSO SUPPORTED BY A POOL OF STEEP MID
LEVEL LAPSE RATES TO OUR WEST THAT WILL OVERSPREAD THE WARM SECTOR.
WILL LIKELY SEE A MIX OF STORM MODES AND THE FULL SPECTRUM OF SEVERE
WEATHER.

WILL CONTINUE FLASH FLOOD WATCH FOR LOCALLY HEAVY RAINFALL...BUT
HAVE DOUBTS IF WE NEED IT TO EXTEND PAST 06Z TONIGHT. LATEST
GUIDANCE PUSHES THE COLD FRONT FURTHER SOUTH BEFORE STALLING IT
OUT...AND THIS WOULD RESULT IN THE CONVECTION AND HEAVIEST RAINFALL
REMAINING SOUTH OF THE CWA. HAVE STARTED TO TRIM POPS BACK FOR
SATURDAY...BUT DIDN'T WANT TO HACK THEM TO MUCH IF THE LATEST
GUIDANCE IS TOO FAR SOUTH. IF THE SOUTHERN TREND CONTINUES...THE
WATCH MAY BE ABLE TO BE CANCELLED EARLY.

STILL LOOKS WET FOR EASTER SUNDAY AS THE FRONT BEGINS TO MOVE BACK
NORTH WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS HEADING INTO
NEXT WEEK. MADE NO CHANGES PAST SUNDAY NIGHT.

CVKING

&&

.AVIATION...
/643 AM CDT FRI APR 22 2011/

EARLY MORNING THUNDERSTORMS WERE JUST EXITING THE TAF SITES AT
ISSUANCE HOWEVER A DEVELOPING MCS NEAR KANSAS CITY IS EXPECTED TO
BRING THUNDERSTORMS TO THE TAF SITES WITHIN THE NEXT FEW HOURS.
AFTER A LULL IN PRECIP ACTIVITY...YET ANOTHER ROUND OF
THUNDERSTORMS IS EXPECTED THIS AFTERNOON AND THIS EVENING. WINDS
WILL TURN SLY AS A SFC WMFNT LIFTS NWD THEN TURN WLY AS A COLD
FRONT SWEEPS ACROSS THE REGION.

SPECIFICS FOR KSTL...EARLY MORNING THUNDERSTORMS WERE JUST EXITING
KSTL AT TAF ISSUANCE. A DEVELOPING MCS NEAR KANSAS CITY WILL BRING
THUNDERSTORMS TO KSTL BETWEEN 15 AND 18Z. ADDITIONAL THUNDERSTORM
DEVELOPMENT IS EXPECTED LATER THIS AFTERNOON AND THIS EVENING.
WINDS WILL TURN SLY AS A WARM FRONT LIFTS NWD THEN TURN WLY AS A
COLD FRONT MOVES THROUGH MISSOURI AND ILLINOIS.

KANOFSKY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR CRAWFORD MO-
     FRANKLIN MO-GASCONADE MO-IRON MO-JEFFERSON MO-MADISON MO-
     OSAGE MO-REYNOLDS MO-ST. CHARLES MO-ST. FRANCOIS MO-ST.
     LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WARREN MO-
     WASHINGTON MO.

IL...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR BOND IL-CLINTON
     IL-FAYETTE IL-MADISON IL-MARION IL-MONROE IL-RANDOLPH IL-
     ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Apr 22, 2:47 AM CDT, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
247 AM CDT FRI APR 22 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-231200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
247 AM CDT FRI APR 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...SOME WITH LARGE HAIL AND LOCALLY HEAVY
RAINFALL...ARE EXPECTED THIS MORNING.

ANOTHER ROUND OF SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP THIS
AFTERNOON AND EVENING. LARGE HAIL...DAMAGING WINDS...AND TORNADOES
WILL BE POSSIBLE. LOCALLY HEAVY RAINFALL FROM THESE THUNDERSTORMS
COULD LEAD TO FLASH FLOODING OF LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL...ARE POSSIBLE
SATURDAY AND SATURDAY NIGHT ACROSS SOUTHEAST MISSOURI AND EXTREME
SOUTHWEST ILLINOIS.

THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL...ARE LIKELY SUNDAY
THROUGH MONDAY NIGHT. FLASH FLOODING...AS WELL AS RIVER AND
STREAM FLOODING WILL BE A SIGNIFICANT THREAT THROUGH THIS PERIOD.

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER REPORTS AND
RAINFALL AMOUNTS OVER AN INCH TO THE NATIONAL WEATHER SERVICE IN
ST. LOUIS.

CVKING

In the hours before

Local storm report, Apr 22, 11:51 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1151 AM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     FLASH FLOOD      2 S MEDORA              39.15N  90.14W
04/22/2011                   MACOUPIN           IL   AMATEUR RADIO

            2 TO 3 INCH DEEP WATER FLOWING ACROSS HIGHWAY 111

&&

JP
Local storm report, Apr 22, 11:54 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1154 AM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     HAIL             1 SW FENTON             38.53N  90.46W
04/22/2011  M1.25 INCH       ST. LOUIS          MO   TRAINED SPOTTER

            1.25 INCH HAIL...ADDITIONALLY SOME SIDING BLOWN OFF
            MOBILE HOME. ALTHOUGH WIND ESTIMATED TO BE LESS THAN 60
            MPH.

1140 AM     TSTM WND DMG     1 SW FENTON             38.53N  90.46W
04/22/2011                   ST. LOUIS          MO   TRAINED SPOTTER

            1.25 INCH HAIL...ADDITIONALLY SOME SIDING BLOWN OFF
            MOBILE HOME. ALTHOUGH WIND ESTIMATED TO BE LESS THAN 60
            MPH.

&&

KRAMPER
Local storm report, Apr 22, 12:06 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1206 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     HAIL             1 S WATERLOO            38.32N  90.16W
04/22/2011  E0.70 INCH       MONROE             IL   AMATEUR RADIO

&&

JP
Local storm report, Apr 22, 12:12 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1212 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     HAIL             ST. LOUIS               38.64N  90.24W
04/22/2011  E0.50 INCH       ST. LOUIS CITY     MO   TRAINED SPOTTER

&&

JP
Local storm report, Apr 22, 12:15 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1215 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     FLOOD            DONNELLSON              39.03N  89.47W
04/22/2011                   MONTGOMERY         IL   AMATEUR RADIO

            2 TO 3 INCHES OF WATER ACROSS HIGHWAY 127

&&

JP
Local storm report, Apr 22, 12:18 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1218 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 PM     HAIL             1 N GREENVILLE          38.90N  89.40W
04/22/2011  E0.25 INCH       BOND               IL   AMATEUR RADIO

&&

JP

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 7:12 AM CDTAreal Flood AdvisoryLSXRandolph3 hr
Apr 22, 7:17 AM CDTAreal Flood AdvisoryLSXMonroe3 hr
Apr 22, 7:28 AM CDTFlash Flood WarningLSXMonroe, Randolph, Saint Clair, Washington6 hr
Apr 22, 8:51 AM CDTSevere Thunderstorm WarningLSXAdams, Brown, Pike39 min
Apr 22, 9:16 AM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey, Pike44 min
Apr 22, 9:36 AM CDTFlash Flood WarningLSXAdams, Brown, Pike3 hr
Apr 22, 9:59 AM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey, Macoupin, Madison, Montgomery and 1 more46 min
Apr 22, 10:17 AM CDTSevere Thunderstorm WarningLSXCalhoun43 min
Apr 22, 10:56 AM CDTSevere Thunderstorm WarningLSXBond, Clinton, Fayette, Macoupin, Madison, Montgomery and 1 more49 min
Apr 22, 11:00 AM CDTSevere Thunderstorm WarningLSXMonroe, Saint Clair45 min
Apr 22, 11:41 AM CDTAreal Flood AdvisoryLSXBond, Fayette, Macoupin, Madison, Montgomery3 hr
Apr 22, 11:44 AM CDTSevere Thunderstorm WarningLSXClinton, Madison, Monroe, Saint Clair, Washington46 min
Apr 22, 1:33 PM CDTRiver Flood WarningLSXBrown22 hr
Apr 22, 6:55 PM CDTTornado WarningLSXCalhoun50 min
Apr 22, 6:58 PM CDTSevere Thunderstorm WarningLSXJersey, Macoupin, Madison47 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.